# SDR WWMA9600043

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953LM
- Make and model: Bag JETSTM3201
- Aircraft serial: 953
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Towbar Pin
- Condition: Not Removed
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AFTER RAISING THE LANDING GEAR THE RED NOSE GEAR INTRANSIT LIGHT STAYED ON, THE GEAR WAS CYCLED AND THE LIGHT WENT OUT.  ALL OTHER INDICATIONS WERE NORMAL.  UPON INVESTIGATION MAINTENANCE FOUND THE TOW BAR PIN INSTALLED ON THE NOSE GEAR TORQUE LINKS.  THE PIN WAS REMOVED AND GEAR SWINGS WERE PERFORMED.
